Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does this cardiolite stress examination indicate?

Answered by
Dr.
Dr. Rahul Tawde

General & Family Physician

Practicing since :1980

Answered : 1 Question

default
Posted on Wed, 27 Aug 2014 in General Health
Question: I just had a cardio lite stress examination and the finding was mild hypokinesis involving the basal lateral segment with no definite associated perfusion defect seen. However there is a small-sized mild intensity defect involving the apical segment. Ejaction fraction is 51%. No definite reversible ischemia. Should I be concerned?
doctor
Answered by Dr. Rahul Tawde 2 hours later
Brief Answer:
FURTHER EVALUATION NEEDED

Detailed Answer:
Hi, thanks for posting your concern in the HCM.
I don't think that it is a very wise decision to stamp the findings of stress test false positive based on results of cardiolite stress test.
Cardiolite stress test is very accurate with its positive results. But, it definitely comes up with false negative results.
Please have an angiogram done at the earliest. You may also be put on Aspirin/ clopidogrel and statins based on your cardiologist's advice.
Acid reflux may cause similar symptoms. But, the more serious cause, i.e. ischaemic heart disease must be excluded.
You may for the time being start taking Pantoprazole-Domperidone combination for symptomatic relief if there is heartburn.
However, please take a second opinion from another cardiologist and get an angiogram done at the earliest.
Please attach all the reports if you have any additional query. I would also like to know whether you have diabetes, hypertension etc.
In case you have any new query in future, you can directly ask me questions @ http://www.HealthcareMagic.com/doctors/dr-kaushik-sarkar/68460. I will try my level best to help you.
Regards,
Dr. Kaushik

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Rahul Tawde 5 hours later
Thanks for your detailed answer. I am attaching the two reports i received. The treadmill test showed positive results for ischemia whereas the imaging did not. I have none of the risk factors. I am thin, have never smoked, do not have diabetes or a family history of early-onset heart disease. I am not short of breath, have no difficulty going up steps, and have had no swelling in legs or feet. For these reasons, the cardiologist felt that the treadmill test was off. He recommends another stress test in 6 months. I just wanted another opinion.
doctor
Answered by Dr. Rahul Tawde 2 hours later
Brief Answer:
Angiogram needed.

Detailed Answer:
Thanks for your early reply.
I saw both of the reports and yes, they are truly contradictory- one suggesting reversible ischaemia and the other not.
I should also say that your cardiologist was right in thinking that you are a low risk patient for ischaemic heart disease.
However, the protocol is to have an angiogram, if the reports of the above tests come out as contradictory.
And, secondly, I don't think one should bear the confusion of having or not having ischaemic heart disease for 6 months because this is a very serious condition and the acute attack of myocardial infarction is often fatal.
So, my opinion is you should take the opinion of another cardiologist and get an angiogram done at the earliest.
Best wishes for your health.
If you are satisfied with my answer, please close the thread and rate my answer.
For any additional questions, please write back.
Regards,
Dr. Kaushik
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Lab Tests

Recent questions on  Clopidogrel

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

My mom was diagnosed with atrial fibrillation. She was issued several new meds, one being Plavix, and another being Diltiazem. She has had diarrhea since starting on them in Jan. She was checked at the hospital, and ad no infections approx. the last week of Jan. after being on the meds tree weeks. I brought her home, and the diarrhea let up some, but got worse, then let up again. It is not runny, but she has a soft slightly yellowish stool. Sometimes she has a bowel movement (she has incontinence) 4 - 6 times a day which weakens her. I checked with her cardiac nurse who said the meds wouldn t cause it. The internet list of side effects for Diltiazem includes diarrhea. What should I do, and what can be done?

doctor1 MD

I learned I had CLL in 2008 at age 56; unfortunately required 2 coronary stents later that year, requiring Plavix. within one month I discovered I had ITP also; so my oncologist suggested chemotx which I refused, accepting RCP therapy only(avoided fludarabine). I have had two year "remission" until recently developed respiratory infection which led to the current "Crash "

to 26,000 pltsfor which I have been started on high dose Prednisone. I show no signs of progressive CLL(am considered stage1); thus my question: I'm from large family with history of autoimmune disorders; is it possible that I too have an intercurrent autoimmmune disease also, despite CLL?

doctor1 MD

I just had 2 stents putt in my heart. I was placed on plavix and lipitor in addition to the metoporol and aspirin I was already taking. I am now urinating very frequently (every two -two and 1/2 hours). Any ideas what would cause this change in urination pattern? The heart and stents were inserted 3 weeks ago

doctor1 MD

I am 75 years of age and have recovered from a small cerebellar stroke three years ago.My medication is Tamulosin 400mg, Amoldipine 10mg, Clopidogrel 75mg, Simvastatin 20mg, Propanalol 40mg and Finasteride 5mg. I have an non-repaired ruptured...

doctor1 MD

My father got a heart attack on 16th nov we though it was acidity and latee when the pain agreevated we came to the hospital by the time we wasted 5 hours . Doc went for angiography and quickly for angioplasty to fix the 100%blockages but still...

doctor1 MD

I have 2 Coranary heart stents. Left decending artery . Will the pain reliever drug indomethician be ok to take?